# SDR REXA97133

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relays
- Part number: MS2740017
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  OAT AND CONFIG LIGHT ON.  REMOVED AND REPLACED RELAYS.  (M)
